Hi, Doctor mujhe 13 saal se mastrubation karne ki problem hai. Ab jab kabhi karta hu tu aise. Lagta hai jaise jaan nikal gayi. Aur mere ears se awaaze bhi aati hai. Muscle weak ho jate hai. Negative thought aate hai. Aur lgta hai jaan chali jayegi. Stomach mein garmi bahut padti hai. Ab mein medicine le rhaa hu. Pexat 12.5 morning 37.5 night and alprazolam 0.5 and obeswin 0.25. This medicine good. Kab tak result aayega please suggest. Kya mujhe yahi problem hai. Kahi koi side effects to nhi. Mujhe medicine lete 24 days ho. Gaye hai. My age 32 years hai.
9 years experience
Ask Free Question
Doing masturbate twice a week is considered as normal .but doing in excess limits can harm your health. Keep yyourself busy do meditation, yoga, exercises, go for a walk. Do not let negative thought surrender your minds peace.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Anxiety treatment